# SDR AALA201902229009

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 58,637 hours, 9,663 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY  DOOR HANDLE, INSIDE, WOULD NOT OPEN.  REPLACED DOOR LATCH IAW AMM  25-43-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
